Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/82017
Title: Intersex disorders: an approach to surgical management.
Authors: Rohatgi, M
Issue Date: 1-Jul-1992
Citation: Rohatgi M. Intersex disorders: an approach to surgical management. Indian Journal of Pediatrics. 1992 Jul-Aug; 59(4): 523-30
Description: 8 references.
URI: http://imsear.hellis.org/handle/123456789/82017
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.